# SDR DALA2019012400490

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 46,327 hours, 31,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR O'WING EMERGENCY LIGHTS INOP. REPLACED OVERWING EMERGENCY LIGHTS POWER SUPPLY AND BATTERY. AMM 33-51. CKS GOOD. OK FOR SERVICE. (LP# 0915674)
